Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on the parallelizability of real Stiefel manifolds


Author: David Handel
Journal: Proc. Amer. Math. Soc. 16 (1965), 1012-1014
MSC: Primary 55.60; Secondary 57.30
DOI: https://doi.org/10.1090/S0002-9939-1965-0182975-0
MathSciNet review: 0182975
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. F. Adams, On the non-existence of elements of Hopf invariant one, Ann. of Math. 72 (1960), 20-104. MR 0141119 (25:4530)
  • [2] M. A. Kervaire, Courbure intégrale généralisée et homotopie, Math. Ann. 131 (1956), 219-252. MR 0086302 (19:160b)
  • [3] -, Relative characteristic classes, Amer. J. Math. 79 (1957), 517-558. MR 0090051 (19:760c)
  • [4] W. A. Sutherland, A note on the parallelizability of sphere-bundles over spheres, J. London Math. Soc. 39 (1964), 55-62. MR 0175142 (30:5327)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.60, 57.30

Retrieve articles in all journals with MSC: 55.60, 57.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0182975-0
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society